RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Revin Danila Olegovich

Total publications: 58 (58)
in MathSciNet: 61 (61)
in zbMATH: 45 (45)
in Web of Science: 43 (43)
in Scopus: 44 (44)
Cited articles: 44
Citations in Math-Net.Ru: 272
Citations in Web of Science: 70
Citations in Scopus: 236

Number of views:
This page:10914
Abstract pages:10139
Full texts:1866
References:1245
Revin Danila Olegovich
Associate professor
Doctor of physico-mathematical sciences (2008)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 1.05.1972
E-mail:
Website: http://a-server.math.nsc.ru/IM/sotrudl.asp?CodID=962
Keywords: finite groups; finite simple groups; Hall subgroups; theorems like Sylows; maximal subgroups.
   
Main publications:
  1. E. P. Vdovin, D. O. Revin, “Theorems of Sylow type”, Russian Math. Surveys, 66:5 (2011), 829–870  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi  elib  elib  scopus
  2. D. O. Revin, E. P. Vdovin, “On the number of classes of conjugate Hall subgroups in finite simple groups”, J. Algebra, 324:12 (2010), 3614–3652 , arXiv: 0912.1922  crossref  mathscinet  zmath  isi  elib  scopus
  3. D. O. Revin, “The $D_\pi$-property in finite simple groups”, Algebra and Logic, 47:3 (2008), 210–227  mathnet  crossref  mathscinet  zmath  elib  elib  scopus
  4. E. P. Vdovin, D. O. Revin, “Hall subgroups of finite groups”, Ischia Group Theory 2004: Proceedings of a Conference in honour of Marcel Herzog, Conference in honour of Marcel Herzog (Naples (Italy), March 31–April 3, 2004), Contemporary mathematics, 402, Amer. Math. Soc., Providence, RI, eds. Z. Arad, M. Bianchi, W. Herfort, P. Longobardi, M. Maj, C. Scoppola, 2006, 229–265  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person17898
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:revin.danila-olegovitch
https://mathscinet.ams.org/mathscinet/MRAuthorID/619080
http://elibrary.ru/author_items.asp?spin=5574-3603
http://orcid.org/0000-0002-8601-0706
http://www.researcherid.com/rid/K-8401-2012
http://www.scopus.com/authid/detail.url?authorId=23136038700
https://www.researchgate.net/profile/Danila_Revin
https://arxiv.org/a/revin_d_1

Full list of scientific publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. Anatoly S. Kondrat’ev, Natalia Maslova, Danila Revin, “On the pronormality of subgroups of odd index in finite simple groups”, Groups St Andrews 2017 in Birmingham, ISBN: 9781108728744 (Birmingham, 5th-13th August 2017), London Mathematical Society Lecture Note Series, 455, eds. C. M. Campbell, M. R. Quick, C. W. Parker, E. F. Robertson, C. M. Roney-Dougal, Cambridge University Press, Cambridge, 2019, 406–418 (to appear)

   2018
2. W. Guo, D. O. Revin, “Classification and properties of the $\pi$-submaximal subgroups in minimal nonsolvable groups”, Bulletin of Mathematical Sciences, 8:2 (2018), 325–351 , arXiv: arXiv:1706.02016  crossref  mathscinet  zmath  isi  elib  scopus (cited: 2)
3. C.Zhang, W.Guo, N.V.Maslova, D.O.Revin, “On Prime Spectrum of Maximal Subgroups in Finite Groups”, Algebra Colloquium, 25:4 (2018), 579–584  crossref  mathscinet  zmath  isi  scopus
4. W. Guo, N. V. Maslova, D. O. Revin, “On the pronormality of subgroups of odd index in some extensions of finite groups”, Siberian Mathematical Journal, 59:4 (2018), 610–622  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)
5. W. Guo, D. O. Revin, “Maximal and Submaximal $\mathfrak X$-Subgroups”, Algebra and Logic, 57:1 (2018), 9–28  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 2)
6. W. Guo, D. O. Revin, “Conjugacy of Maximal and Submaximal $\mathfrak{X}$-Subgroups”, Algebra and Logic, 57:3 (2018), 169–181  mathnet  crossref  crossref  crossref  mathscinet  zmath  isi  elib  scopus
7. A. Buturlakin, D. Revin, A. Vasilev, “Groups with bounded centralizer chains and the Borovik - Khukhro conjecture”, Journal of Group Theory, 21:6 (2018), 1095–1110 , arXiv: arXiv:1708.03057  crossref  mathscinet  zmath  isi  elib  scopus
8. W. Guo, A. A. Buturlakin, D. O. Revin, “Equivalence of the existence of nonconjugate and nonisomorphic Hall $\pi$-subgroups”, Proceedings of the Steklov Institute of Mathematics, 303:S1 (2018), 94–99  mathnet  crossref  crossref  mathscinet  isi  isi  elib  scopus
9. A.S. Kondratev, N.V. Maslova and D.O.Revin, “On Pronormal Subgroups in Finite Simple Groups”, Doklady Mathematics, 98:2 (2018), 405–408  crossref  crossref  zmath  isi  elib  scopus (cited: 1)
10. W. Guo, D. O. Revin, “Pronormality and submaximal $\mathfrak{X}$-subgroups in finite groups”, Communications in Mathematics and Statistics, 6:3 (2018), 289-317  crossref  mathscinet  isi  elib  scopus (cited: 1)

   2017
11. A. S. Kondrat’ev, N. V. Maslova, D. O. Revin, “On pronormality of subgroups of odd index in finite simple symplectic groups”, Siberian Mathematical Journal, 58:3 (2017), 467–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 4)
12. E.P.Vdovin, M.N.Nesterov, D.O.Revin, “Pronormality of Hall subgroups in their normal closure”, Algebra and Logic, 55:6 (2017), 451–457  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 2)
13. A. S. Kondrat’ev, N. V. Maslova, D. O. Revin, “A pronormality criterion for supplements to abelian normal subgroups”, Proceedings of the Steklov Institute of Mathematics, 296:S1 (2017), 145–150  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 5)
14. N. V. Maslova, D. O. Revin, “Nonabelian Composition Factors of a Finite Group Whose Maximal Subgroups of Odd Indices Are Hall Subgroups”, Proceedings of the Steklov Institute of Mathematics, 299:Suppl1 (2017), 148–157  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2016
15. E.P.Vdovin, D.O.Revin, “Abnormality Criteria for $p$-Complements”, Algebra and Logic, 55:5 (2016), 347–353  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
16. A. A. Galt, D. O. Revin, “Lokalnyi sluchai v teoreme Ashbakhera dlya lineinykh i unitarnykh grupp”, Sib. elektron. matem. izv., 13 (2016), 1207–1218 http://semr.math.nsc.ru/v13/p1207-1218.pdf  mathnet  crossref  mathscinet  isi  elib

   2015
17. E. P. Vdovin, D. O. Revin, “The existence of pronormal $\pi$-Hall subgroups in $E_\pi$-groups”, Siberian Mathematical Journal, 56:3 (2015), 379–383  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 6)
18. W. Guo, D. O. Revin, E. P. Vdovin, “Confirmation for Wielandt's conjecture”, Journal of Algebra, 434 (2015), 193–206 , arXiv: arXiv:1407.2007v1  crossref  mathscinet  zmath  isi  elib  scopus (cited: 3)
19. A. S. Kondrat'ev, N. V.Maslova, D. O. Revin, “On the pronormality of subgroups of odd index in finite simple groups”, Siberian Mathematical Journal, 56:6 (2015), 1101–1107  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 5)
20. N. V. Maslova, D. O. Revin, “On the normal structure of a finite group with restrictions on the maximal subgroups”, Groups St Andrews 2013, ISBN: 9781107514546 (St Andrews, Scotland, 3rd-11th August 2013), London Mathematical Society Lecture Note Series, 422, eds. C. M. Campbell, M. R. Quick, E. F. Robertson, C. M. Roney-Dougal, Cambridge University Press, Cambridge, 2015, 428–435  crossref  mathscinet  zmath  scopus

   2014
21. A. A. Galt, W. Guo, E. M. Averkin, D. O. Revin, “On the Local Case in the Aschbacher Theorem for Linear and Unitary Groups”, Siberian Mathematical Journal, 55:2 (2014), 239–245  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
22. W. Guo, D. O. Revin, “On the class of groups with pronormal Hall $\pi$-subgroups”, Siberian Mathematical Journal, 55:3 (2014), 415–427  mathnet  crossref  mathscinet  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 7)
23. D. O. Revin, E. P. Vdovin, “Frattini argument for Hall subgroups”, Journal of Algebra, 414:S (2014), 95–104 , arXiv: https://arxiv.org/abs/1401.7719  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 5)
24. D. O. Revin, “Reshenie problemy Vilanda”, Teoreticheskie i prikladnye aspekty matematiki, informatiki i obrazovaniya: materialy mezhdunarodnoi nauchnoi konferentsii, ISNB 978-5-261-00990-0 (Arkhangelsk, 16–21 noyabrya 2014 g.), SAFU, Arkhangelsk, 2014, 259–263  elib

   2013
25. E. P. Vdovin, D. O. Revin, “On the pronormality of Hall subgroups”, Siberian Math. J., 54:1 (2013), 22–28 , arXiv: https://arxiv.org/abs/1302.0933  mathnet  crossref  mathscinet  mathscinet  zmath  isi (cited: 6)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 14)
26. E. P. Vdovin, D. O. Revin, “Pronormality and Strong Pronormality of Subgroups”, Algebra and Logic, 52:1 (2013), 15–23 , arXiv: https://arxiv.org/abs/1302.0933  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 2)

   2014
27. N. V. Maslova, D. O. Revin, “Generation of a Finite Group with Hall Maximal Subgroups by a Pair of Conjugate Elements”, Proceedings of the Steklov Institute of Mathematics, 285:1Suppl (2014), 139–145  mathnet  crossref  zmath  isi (cited: 2)  elib  scopus (cited: 3)

   2013
28. E. P. Vdovin, D. O. Revin, “Neradikalnost klassa $E_\pi$-grupp”, Trudy Instituta matematiki NAN Belarusi, 21:1 (2013), 35–39  mathnet (cited: 1)  mathnet (cited: 1)  mathscinet
29. A. A. Buturlakin, D. O.Revin, “On $p$-complements of finite groups”, Sib. elektron. matem. izv., 10 (2013), 414–417 http://semr.math.nsc.ru/v10/p414-417.pdf  mathnet (cited: 3)  mathnet (cited: 3)  crossref  mathscinet  elib (cited: 1)

   2014
30. N. V. Maslova, D. O. Revin, “On Nonabelian Composition Factors of a Finite Prime Spectrum Minimal Group”, Proceedings of the Steklov Institute of Mathematics, 287:Supl. 1 (2014), S116–S127  mathnet  crossref  mathscinet  mathscinet  isi (cited: 1)  elib  scopus (cited: 7)

   2013
31. E. P. Vdovin, D. O. Revin, L. A.Shemetkov, “Formations of finite $C_\pi$-groups”, St. Petersburg Math. J., 24:1 (2013), 29–37  mathnet  crossref  mathscinet  mathscinet  zmath  isi (cited: 1)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2012
32. E. P. Vdovin, D. O. Revin, “Pronormality of Hall subgroups in finite simple groups”, Siberian Math. J., 53:3 (2012), 419–430 , arXiv: https://arxiv.org/abs/1302.0931  mathnet  crossref  mathscinet  mathscinet  zmath  isi (cited: 7)  elib (cited: 7)  elib (cited: 7)  scopus

   2013
33. N. V. Maslova, D. O. Revin, “Finite groups whose maximal subgroups have the Hall property”, Siberian Advances in Mathematics, 23:3 (2013), 196–209  mathnet  crossref  mathscinet  mathscinet  elib  scopus

   2012
34. D. O. Revin, “O svoistve $C_\pi$ v reshetke nadgrupp $\pi$-khollovoi podgruppy”, Matematicheskii forum (Itogi nauki. Yug Rossii), 6, Gruppy i grafy (2012), 142–148  elib
35. N. V. Maslova, D. O. Revin, “Svoistva konechnykh grupp s khollovymi maksimalnymi podgruppami”, Matematicheskii forum (Itogi nauki. Yug Rossii), 6, Gruppy i grafy (2012), 109–117  elib

   2011
36. D. O. Revin, “On Baer–Suzuki $\pi$-theorems”, Siberian Math. J., 52:2 (2011), 340–347  mathnet  crossref  mathscinet  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
37. Danila O. Revin, Evgeny P. Vdovin, “An existence criterion for Hall subgroups of finite groups”, J. Group Theory, 14:1 (2011), 93–101 , arXiv: https://arxiv.org/abs/0803.3868v3  crossref  mathscinet  zmath  adsnasa  isi  elib (cited: 10)  scopus (cited: 14)
38. D. O. Revin, E. P. Vdovin, “Generalizations of the Sylow theorem”, Groups St Andrews 2009 in Bath, Groups St Andrews 2009 (Bath (UK), 1–15 August 2009), London Mathematical Society Lecture Note Series, v. 2, 388, eds. C. M. Campbell, M. R. Quick, E. F. Robertson, C. M. Roney-Dougal, G. C. Smith, G. Traustason, Cambridge Univ. Pres., Cambridge, 2011, 488–519  crossref  mathscinet  zmath
39. D. O. Revin, “On a relation between the Sylow and Baer–Suzuki theorems”, Siberian Math. J., 52:5 (2011), 904–913  mathnet  crossref  mathscinet  mathscinet  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus
40. E. P. Vdovin, D. O. Revin, “Theorems of Sylow type”, Russian Math. Surveys, 66:5 (2011), 829–870  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 10)  elib (cited: 12)  elib (cited: 12)  scopus (cited: 18)

   2012
41. E. P. Vdovin, N. Ch. Manzaeva, D. O. Revin, “On the Heritability of the Property $D_\pi$ by Subgroups”, Proceedings of the Steklov Institute of Mathematics, 279:Suppl. 1 (2012), S130–S138  mathnet  mathnet  crossref  mathscinet  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 3)

   2011
42. A. V. Zavarnitsin, D.O.Revin, Teoriya predstavlenii i kharakterov, Novosibirskii gosudarstvennyi universitet, Novosibirsk, 2011 , 124 pp.

   2010
43. E. P. Vdovin, D. O. Revin, “A conjugacy criterion for Hall subgroups in finite groups”, Siberian Math. J., 51:3 (2010), 402–409 , arXiv: https://arxiv.org/abs/1004.1245  mathnet  crossref  mathscinet  zmath  isi (cited: 10)  isi (cited: 10)  elib (cited: 11)  elib (cited: 11)  scopus (cited: 14)
44. D. O. Revin, E. P. Vdovin, “On the number of classes of conjugate Hall subgroups in finite simple groups”, J. Algebra, 324:12 (2010), 3614–3652 , arXiv: 0912.1922  crossref  mathscinet  zmath  isi  elib (cited: 17)  scopus (cited: 21)

   2009
45. D. O. Revin, “Around a conjecture of P. Hall”, Sib. Èlektron. Mat. Izv., 6 (2009), 366–380  mathnet  mathscinet  zmath  elib

   2008
46. D. O. Revin, “The $D_\pi$-property of linear and unitary groups”, Siberian Math. J., 49:2 (2008), 353–361  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 6)
47. D. O. Revin, “The $D_\pi$-property in finite simple groups”, Algebra and Logic, 47:3 (2008), 210–227  mathnet  crossref  mathscinet  zmath  elib (cited: 11)  elib (cited: 11)  scopus (cited: 16)

   2007
48. D. O. Revin, “The $D_\pi$ property of finite groups in the case $2\notin\pi$”, Proceedings of the Steklov Institute of Mathematics, 257, suppl. 1 (2007), S164–S180  mathnet  crossref  mathscinet  elib (cited: 6)  elib (cited: 6)  scopus (cited: 7)
49. D. O. Revin, “A characterization of finite $D_\pi$-groups”, Doklady Math., 76:3 (2007), 925–928  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 3)  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2006
50. E. P. Vdovin, D. O. Revin, “Hall subgroups of finite groups”, Ischia Group Theory 2004: Proceedings of a Conference in honour of Marcel Herzog, Conference in honour of Marcel Herzog (Naples (Italy), March 31–April 3, 2004), Contemporary mathematics, 402, Amer. Math. Soc., Providence, RI, eds. Z. Arad, M. Bianchi, W. Herfort, P. Longobardi, M. Maj, C. Scoppola, 2006, 229–265  crossref  mathscinet  zmath

   2004
51. D. O. Revin, “The characters of groups of type $X\wr\mathbb Z_p$”, Sib. Èlektron. Mat. Izv., 1 (2004), 110–116  mathnet  mathscinet  zmath
52. V. I. Zenkov, V. S. Monakhov, D. O. Revin, “An Analog for the Frattini Factorization of Finite Groups”, Algebra and Logic, 43:2 (2004), 102–108  mathnet  crossref  mathscinet  zmath  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
53. V. D. Mazurov, D. O. Revin, “Arifmeticheskie svoistva periodicheskikh grupp”, Matematika. Mekhanika, Informatika 2002. Vserossiiskaya nauchnaya konferentsiya, posvyaschennaya 10-letiyu RFFI (Moskva, 14–16 oktyabrya 2002), Matematika. Mekhanika, Informatika. Trudy konferentsii, posvyaschennoi 10-letiyu RFFI, Fizmatlit, Moskva, 2004, 228–238

   2003
54. D. O. Revin, “Superlocals in Symmetric and Alternating Groups”, Algebra and Logic, 42:3 (2003), 192–206  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 4)

   2002
55. E. P. Vdovin, D. O. Revin, “Hall subgroups of odd order in finite groups”, Algebra and Logic, 41:1 (2002), 8–29  mathnet  crossref  mathscinet  zmath  isi  elib (cited: 25)  elib (cited: 25)  scopus (cited: 18)
56. D. O. Revin, “The $D_\pi$-Property in a Class of Finite Groups”, Algebra and Logic, 41:3 (2002), 187–206  mathnet  crossref  mathscinet  zmath  isi  elib (cited: 12)  elib (cited: 12)  scopus (cited: 19)

   1999
57. D. O. Revin, “Hall $\pi$-Subgroups of Finite Chevalley Groups Whose Characteristic Belongs to $\pi$”, Siberian Adv. Math., 9:2 (1999), 25–71  mathnet  mathscinet  zmath

   1997
58. V. D. Mazurov, D. O. Revin, “On the Hall $D_\pi$-property for finite groups”, Siberian Math. J., 38:1 (1997), 106–113  mathnet  crossref  mathscinet  zmath  isi (cited: 12)  scopus (cited: 14)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019